I am a young female that recently received three Kenalog 25cc injections over the last two months for an ankle injury from my podiatrist. Over the last 8 weeks, I have had acne and a rash on my face as well as hair loss from my scalp. I finally realized after getting an injection a few days ago and watching my hair loss nearly quadruple from the prior weeks, that the common link was that I just had the injection. After seeing my dermatologist and consulting with my podiatrist and my pharmacist, they all agreed that this is the cause. I would like to know if you know anything about this type of side effect and if so, if the hair loss is permanent or if my hair should regrow once the meds are out of my system and how long that should take, it's been almost 8 weeks, but just almost a week since the last shot? I believe what I have is folliculitis as my scalp is burning. I am also wondering if this is how I was affected by this med, should I be concerned about other damage to my system such as thyroid issues or other adrenal type issues? Also would like to know if you know of any treatments for this condition or what I need to do to try to stop this hair loss before I lose all my hair? Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.